# SDR R61A2019061427614

- Difficulty date: May 27, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT L1 DOOR CUTOUT LOWER MAIN SILL. REPLACED LOWER MAIN SILL BEAM IAW SRM 51-43-03, 51-43-04, 51-41-01.
